Toggle Main Menu Toggle Search

Open Access padlockePrints

Conjugacy languages in groups

Lookup NU author(s): Professor Sarah Rees

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).


Publication metadata

Author(s): Ciobanu L, Hermiller S, Holt DF, Rees S

Publication type: Article

Publication status: Published

Journal: Israel Journal of Mathematics

Year: 2016

Volume: 211

Issue: 1

Pages: 311-347

Print publication date: 01/02/2016

Online publication date: 05/01/2016

Acceptance date: 31/07/2014

Date deposited: 26/01/2016

ISSN (print): 0021-2172

ISSN (electronic): 1565-8511

Publisher: Magnes Press

URL: http://dx.doi.org/10.1007/s11856-015-1274-5

DOI: 10.1007/s11856-015-1274-5


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share